# SDR IXXA05RNG055S

- Difficulty date: September 3, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Sta 902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A CRACKED FITTING, LONGERON 24 STA 902 LT.  REPAIR WILL BE MADE IAW EWO ATI 53-014 AND SRM 53-2-2 FIG 5 TEMPORARY REVISION 53-123.
